# SDR UHLA201512160869

- Difficulty date: December 16, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 29,687 hours, 18,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD AND AFT SEAL REST SHOW SIGNS OF CORROSION ON FWD CARGO DOOR CUT OUT.  R & R FWD CARGO SEAL REST IAW 53-21-29.
